# SDR DALA2021092805856

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 51,455 hours, 22,796 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 CAPTS L FWD WINDOW SHATTERD OUTER PANE ONLY FL370 PERFORMED QRH PROCEDURE. CORRECTIVE ACTION: REMOVED AND REPLACED CAPTS L FWD WINDOW PER B757 AMM 56-11. (6204618)
